MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 12/09/2025 htl-strefa inc.Received a phone call complaint.Customer said her pen needles do not prime the insulin and fail to dispense the during injection attempt.She said it takes 2 or three pen needles before one works.She suffered mis dosing and at the time of injection she was unaware that she did not receive the required dose of insulin.An onsite nurse at her senior community was able to monitor her levels and noticed her levels going up.She was able to reduce her levels using a new needle after consulting onsite nurse.She did not suffer any other health consequence and did not seek any additional medical attention.She confirmed she follows the ifu and has been using droplet for about 6 months.Customer uses novalog and tresiba injector pens.We are providing replacement samples, and we expect to received customer samples for investigation analysis.Sample form the customer has not been returned for further analysis.
 
Additional Manufacturer Narrative
In the submitted notification, there was reported priming problems and fail to dispense the insulin during injection attempt.A nurse at patients senior community noticed the patients glucose level is going up.The patient was able to reduce her glucose levels using a new needle.According to notification patient is at senior community, she is an elderly women.We did not receive detailed information about patient injection technique.If a pen needle is attached to a pen injector in an improper way (e.G., at an angle, or if hands are shaking), there is possibility for the needle to hit the metal cap of the ampule and cause needle bending or breaking.In fact, it is sufficient that the needle pierces the membrane in a slightly crooked way to have a reduction in its normal functionality and therefore a reduced amount of insulin released which could also culminate in an arrest of the drug release.No additional medical intervention was required due to complained issue.We reasonably conclude that there are a lot of factors may have impact for blood glucose level.For example lifestyle, eating habits, stimulants used, and medications taken.Insulin doses are closely correlated with the patient's condition and glycaemic control.Whether the patient has received adequate doses of insulin can be assessed throughout the day during glucose measurements.Considering the above, the administration of insulin is not indifferent (glucose monitoring, pain) to the patient and cannot be overlooked.Concerns about the administration of a full or incomplete dose of insulin are monitored by patients on an ongoing basis, therefore the risk of serious health complications is low.Glycaemic control is the main measure of diabetic status assessment and is an important parameter of daily therapy.An episode associated with increased blood sugar levels most often results from administering too low or skipped medication doses, eating too large meals, eating too many carbohydrates, not enough physical activity, infections, co-occurring diseases or inflammation, stress, and hormonal imbalances associated with diabetes.History of previous, similar events show that a level of confirmed defects of product in comparison to quantity sold is negligible, the ratio of the confirmed complaints is on very low level.No defects observed during evaluation of archival sample and dhr reviewed.The product meets the specification requirements.Htl-strefa s.A.Recommended to consult healthcare professional for assistance in choosing the appropriate injection technique.The report did not include information about how much the patient's blood sugar level increased.Therefore we cannot exclude that the blood sugar level was high and result in hyperglycaemia.To sum up, we do not find that a device has or may have caused or contributed to a death or serious injury.However due to adverse device experiences for user and because higher sugar level directly or indirectly, may contributed to an acute complication of diabetes we decide to report the event in country where the event was occurred.The final recommendation of hhe team is: to report the event in us.
 
Additional Manufacturer Narrative
In the submitted notification, there was reported priming problems and fail to dispense the insulin during injection attempt.A nurse at patients senior community noticed the patients glucose level is going up.The patient was able to reduce her glucose levels using a new needle.According to notification patient is at senior community, she is an elderly women.We did not receive detailed information about patient injection technique.If a pen needle is attached to a pen injector in an improper way (e.G., at an angle, or if hands are shaking), there is possibility for the needle to hit the metal cap of the ampule and cause needle bending or breaking.In fact, it is sufficient that the needle pierces the membrane in a slightly crooked way to have a reduction in its normal functionality and therefore a reduced amount of insulin released which could also culminate in an arrest of the drug release.No additional medical intervention was required due to complained issue.We reasonably conclude that there are a lot of factors may have impact for blood glucose level.For example lifestyle, eating habits, stimulants used, and medications taken.A user following the ifu and performing priming is able to detect a not proper working needle before injection and do not apply it.The consequences such a malfunction and impact health are then remote.Insulin doses are closely correlated with the patient's condition and glycaemic control.Whether the patient has received adequate doses of insulin can be assessed throughout the day during glucose measurements.Considering the above, the administration of insulin is not indifferent (glucose monitoring, pain) to the patient and cannot be overlooked.Concerns about the administration of a full or incomplete dose of insulin are monitored by patients on an ongoing basis, therefore the risk of serious health complications is low.Glycaemic control is the main measure of diabetic status assessment and is an important parameter of daily therapy.An episode associated with increased blood sugar levels most often results from administering too low or skipped medication doses, eating too large meals, eating too many carbohydrates, not enough physical activity, infections, co-occurring diseases or inflammation, stress, and hormonal imbalances associated with diabetes.History of previous, similar events show that a level of confirmed defects of product in comparison to quantity sold is negligible, the ratio of the confirmed complaints is on very low level.No defects observed during evaluation of archival sample and dhr reviewed.During evaluation of customers sample observed lack of patency in 2 pen needles.Information about the defect was immediately forwarded to the appropriate department.The report did not include information about how much the patient's blood sugar level increased.Therefore we cannot exclude that the blood sugar level was high and result in hyperglycaemia.It is agreed that it is a product malfunction because the product not meet its performance specifications, however based on our knowledge and experience we can conclude that observed defect has not or may have not caused or contributed to a death or serious injury and would not be likely to cause or contribute to a death or serious injury if the malfunction were to recur.The user is able to detect this defect before use by priming.There is a lot factors which may impacted to increased sugar level.However due to adverse device experiences for user and because higher sugar level directly or indirectly, may contributed to an acute complication of diabetes we decide to report the event in country where the event was occurred.
 
Event or Problem Description
On (b)(6) 2025 htl-strefa inc.Received a phone call complaint.Customer said her pen needles do not prime the insulin and fail to dispense the during injection attempt.She said it takes 2 or three pen needles before one works.She suffered mis dosing and at the time of injection she was unaware that she did not receive the required dose of insulin.An onsite nurse at her senior community was able to monitor her levels and noticed her levels going up.She was able to reduce her levels using a new needle after consulting onsite nurse.She did not suffer any other health consequence and did not seek any additional medical attention.She confirmed she follows the ifu and has been using droplet for about 6 months.Customer uses novalog and tresiba injector pens.We are providing replacement samples, and we expect to received customer samples for investigation analysis.On 2026-01-16 sample form the customer has been returned for further analysis.

Brand Name
MEMBER'S MARK PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key23814432
Report Number9613304-2025-00013
Device Sequence Number18643662
Product Code FMI
UDI-Device Identifier10078742257720
UDI-Public(01)10078742257720(10)F58A1(11)250102(17)300101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number32G X 4MM
Device Catalogue Number8930
Device Lot NumberF58A1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale